# SDR ASAA2015071312418

- Difficulty date: July 13, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 24,729 hours, 7,391 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Apu
- Condition: Faulted
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU "FAULT LIGHT" ILLUMINATED DURING 1ST CSS START ATTEMPT AT FL 360.  ACFT GROUNDED. ACCOMPLISHED APU BITE TEST REF 49-60, TASK 801 FOUND FAULT CODE 49-31016 LOGGED. ACCOMPLISHED FIM TASK 49-30, TASK 803, FOUND CURRENT STATUS CLEAR OF FAULT. INTERMITTENT FAULT CORRECTED.  APU GROUND VERIFICATION CHECKS NORMAL.
